Volume 8, Issue 1 (5-2013)                   IJMSI 2013, 8(1): 105-109 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Ramane H S, Gutman I, Ganagi A B. On Diameter of Line Graphs. IJMSI 2013; 8 (1) :105-109
URL: http://ijmsi.ir/article-1-407-en.html

The diameter of a connected graph $G$, denoted by $diam(G)$, is the maximum distance between any pair of vertices of $G$. Let $L(G)$ be the line graph of $G$. We establish necessary and sufficient conditions under which for a given integer $k geq 2$, $diam(L(G)) leq k$.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb